| Model Number |
N/A |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Codes |
Pain (1994); Swelling/ Edema (4577)
| Date of Event |
01/20/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products & mdrs: 42502005802 femur cemented cruciate retaining narrow rt size 5 lot# 64184180, mdr: 3007963827-2022-00228.42532006702 tibia cemented 5 degree stemmed right size d lot# 64425128, mdr: 3007963827-2022-00229.42540200029 all-poly patella cemented 29 mm diameter lot# 64561114, mdr: 0002648920-2022-00186.
Event or Problem Description
It was reported the patient underwent an initial knee procedure.Subsequently, 2 years 7 months post procedure, the patient has been experiencing severe pain all the time, swelling, stinging/burning sensation around the knee, loss of balance and the knee feels heavy like there is a weight around the knee when walking.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Review of complaint history found no additional related issues and the reported part and lot combinations.Medical records were not provided.Complaint is not confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.